# SDR AALA2009012300019

- Difficulty date: January 22, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 42,840 hours, 3,779 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR FITTING CRACKED INBOARD SIDE.  NEW 8130 SPOILER CASTING INSTALLED PER SRM 57-00 AND SRM 51-30-00.
